# SDR ASAA1149057

- Difficulty date: February 13, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69434961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SILL BEAM WEB BS 847 867 STR 25R IS CORRODED AROUND NUT PLATES ON BOTH UPPER AND LOWER SURFACES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW WEB IAW B737 400 SRM 53 60 15 AND 51 40 02.
